Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 244, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 19, 2018, 6:45 PM CDT for 8 counties in Missouri. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2018, 6:45 PM CDT (23:45 UTC)
- Expired
- Jul 19, 2018, 7:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Barry County, MO, Christian County, MO, Douglas County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 32 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:46 PM CDT | TSTM WND DMG | 1 S Highlandville, MO | TREES ARE DOWN. |
| Jul 19, 7:36 PM CDT | TSTM WND DMG | 5 Ene Ava, MO | ONE POWER POLE SNAPPED IN FIELD AND ONE BENT OVER ON E 76 VIA FIRE. TIME BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 11:22 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1220 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.4
The text
As transmitted.
422
WUUS53 KSGF 192345
SVRSGF
MOC009-043-067-077-109-209-225-229-200045-
/O.NEW.KSGF.SV.W.0244.180719T2345Z-180720T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
645 PM CDT THU JUL 19 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southern Webster County in southwestern Missouri...
Western Douglas County in southwestern Missouri...
Southwestern Wright County in southwestern Missouri...
Christian County in southwestern Missouri...
Northern Stone County in southwestern Missouri...
Northeastern Barry County in southwestern Missouri...
Southeastern Lawrence County in southwestern Missouri...
Southeastern Greene County in southwestern Missouri...
* Until 745 PM CDT.
* At 645 PM CDT, severe thunderstorms were located along a line
extending from near Fordland to near Sparta to 7 miles northeast of
Reeds Spring, moving southeast at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Southeastern Springfield... Nixa...
Ozark... Aurora...
Rogersville... Ava...
Marionville... Clever...
Seymour... Sparta...
Crane... Mansfield...
Purdy... Highlandville...
Fremont Hills... Fordland...
Diggins... Hurley...
Spokane... Oldfield...
This includes Interstate 44 between mile markers 94 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3682 9394 3705 9361 3708 9331 3715 9315
3731 9301 3727 9276 3719 9255 3706 9248
3680 9242
TIME...MOT...LOC 2345Z 315DEG 45KT 3719 9291 3696 9303 3681 9327
HAIL...<.75IN
WIND...70MPH
$$
Cramer2 follow-up statements
303
WWUS53 KSGF 192359
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
659 PM CDT THU JUL 19 2018
MOC077-109-200008-
/O.CAN.KSGF.SV.W.0244.000000T0000Z-180720T0045Z/
Lawrence MO-Greene MO-
659 PM CDT THU JUL 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE AND
SOUTHEASTERN GREENE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.
LAT...LON 3682 9375 3688 9369 3693 9351 3704 9327
3709 9307 3726 9274 3719 9255 3706 9248
3680 9242
TIME...MOT...LOC 2358Z 013DEG 34KT 3708 9300 3684 9317 3680 9374
$$
MOC009-043-067-209-225-229-200045-
/O.CON.KSGF.SV.W.0244.000000T0000Z-180720T0045Z/
Webster MO-Douglas MO-Wright MO-Christian MO-Stone MO-Barry MO-
659 PM CDT THU JUL 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN WEBSTER...WESTERN DOUGLAS...SOUTHWESTERN WRIGHT...
CHRISTIAN...NORTHERN STONE AND NORTHEASTERN BARRY COUNTIES...
At 658 PM CDT, severe thunderstorms were located along a line
extending from near Rogersville to 8 miles southeast of Highlandville
to 10 miles east of Purdy, moving south at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Nixa... Ozark...
Ava... Seymour...
Sparta... Crane...
Mansfield... Highlandville...
Fordland... Diggins...
Hurley... Spokane...
Oldfield... Brushyknob...
Elkhead... Chestnutridge...
Ponce de Leon... Rome...
Squires... Chadwick...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3682 9375 3688 9369 3693 9351 3704 9327
3709 9307 3726 9274 3719 9255 3706 9248
3680 9242
TIME...MOT...LOC 2358Z 013DEG 34KT 3708 9300 3684 9317 3680 9374
HAIL...<.75IN
WIND...60MPH
$$
Cramer579
WWUS53 KSGF 200016
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
716 PM CDT THU JUL 19 2018
MOC009-209-200026-
/O.CAN.KSGF.SV.W.0244.000000T0000Z-180720T0045Z/
Stone MO-Barry MO-
716 PM CDT THU JUL 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STONE AND
NORTHEASTERN BARRY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.
LAT...LON 3681 9304 3716 9280 3723 9278 3726 9274
3719 9255 3706 9248 3680 9242
TIME...MOT...LOC 0016Z 274DEG 37KT 3720 9268 3681 9290
$$
MOC043-067-225-229-200045-
/O.CON.KSGF.SV.W.0244.000000T0000Z-180720T0045Z/
Webster MO-Douglas MO-Wright MO-Christian MO-
716 PM CDT THU JUL 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN WEBSTER...WESTERN DOUGLAS...SOUTHWESTERN WRIGHT AND
SOUTHEASTERN CHRISTIAN COUNTIES...
At 716 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Seymour to 9 miles northeast of
Taneyville, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ava... Seymour...
Mansfield... Garrison...
Rome... Squires...
Brushyknob... Goodhope...
Dogwood...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3681 9304 3716 9280 3723 9278 3726 9274
3719 9255 3706 9248 3680 9242
TIME...MOT...LOC 0016Z 274DEG 37KT 3720 9268 3681 9290
HAIL...<.75IN
WIND...60MPH
$$
CramerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:51 PM CDT, 54 minutes earlier.
Area forecast discussion, Jul 19, 5:51 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
551 PM CDT Thu Jul 19 2018
.SHORT TERM...(This evening through Friday)
Issued at 340 PM CDT Thu Jul 19 2018
A hot and humid air mass is in place across southeastern Kansas
and western Missouri this afternoon. Temperatures across these
locations are currently in the middle to upper 90s with heat index
values in the 100 to around 105 range. Temperatures across the
eastern Ozarks are cooler as cloud cover from convection is in
place. Heat index values along and west of Highway 65 will
continue to top out from around 103 to 108 degrees this afternoon
into early this evening. Will continue the Heat Advisory as is
through 9 PM this evening.
An upper level shortwave trough is currently pushing southeast out
of the Northern Plains this afternoon. Deep layer shear has
increased some across the area ahead of the trough. Given the warm
and humid conditions, instability has also increased across the
area. As result there will be the potential for strong to severe
storms this afternoon and evening with any storm. Storms have
developed across northeastern Kansas into west central Missouri
this afternoon. This activity will spread to the south and east
into this evening. Large hail to the size of golf balls and
damaging straight line winds up to around 70 mph will be the
primary hazards with this activity. These storms will track across
portions of the northern forecast area, but there are questions
on just how far south and west these storms will be able to track.
Frequent lightning and heavy rainfall will also occur with the
storms. A localized flooding risk will also occur with this
activity.
A few storms will likely linger overnight into Friday. Friday
evening and night shortwave energy will track through the area and
could trigger a few storms. There will be the risk for a few
strong to severe storms Friday evening and night.
Highs on Friday will again warm into the lower to upper 90s with
the hottest conditions occurring across southeastern Kansas and
far southern Missouri. Heat index values of 100 to 105 are
expected during the afternoon and early evening hours Friday.
.LONG TERM...(Friday Night through Thursday)
Issued at 340 PM CDT Thu Jul 19 2018
An upper level low trough will deepen into a low and slowly
spread southeast across the eastern U.S. this weekend into early
next week. A drier air mass will spread into the area this weekend
with no rain expected this weekend into early next week. Highs
will warm into the upper 80s to the lower 90s this weekend into
next week as the upper level ridge remains west of the region.
An upper level shortwave will move through the region during the
middle of next week and bring additional rain chances to the area.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 545 PM CDT Thu Jul 19 2018
Line segment was from Caplinger Mills to near Jasper MO as of
22:50Z pushing southeast and will potentially impact SGF by
2330-0000z. It should remain northeast of JLN and not expecting it
to affect BBG at this time. While additional isolated/widely
scattered convection possible later in the evening, this should be
the main thunderstorm risk over the next couple hours. Will see
some MVFR possible IFR briefly as this segment moves through SGF,
with VFR through the remainder of the period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 9 PM CDT this evening for MOZ055-066>068-
077>080-088>091-093>096-101>105.
KS...Heat Advisory until 9 PM CDT this evening for KSZ073-097-101.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...LindenbergHazardous weather outlook, Jul 19, 2:10 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 210 PM CDT Thu Jul 19 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 210 PM CDT Thu Jul 19 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated hail risk. Elevated thunderstorm wind damage risk. Limited flooding risk. Significant lightning risk. Elevated excessive heat risk. DISCUSSION... Scattered storms are occurring from central Missouri to the northwest into northeastern Kansas this afternoon. This activity will continue to the slide south and east into this evening. There are outflows also moving south across the area that a few storms could develop along too. Hail up to the size of golf balls and damaging wind gusts up to 70 MPH will be the primary hazards with the most intense storms. Frequent lightning and locally heavy rainfall can also be expected from the storms today. There will be a limited threat for localized flash flooding across central Missouri and the eastern Ozarks. A few storms may linger into the overnight hours. Heat index values of 100 to 110 degrees will continue to occur into early this evening along and west of the Highway 65 corridor. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Afternoon and early evening heat indices of 95 to 105 degrees will occur again on Friday with the hottest readings across far southern Missouri and extreme southeastern Kansas. Afternoon heat indices from this weekend into the first half of next week will range from 90 to 100 degrees. Isolated to scattered thunderstorms will remain possible on Friday and Friday night. Frequent lightning, small hail, and brief heavy downpours will be the main potential hazards from these storms. There is then a slight chance for thunderstorms next Tuesday across the eastern Ozarks. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening across portions of the Missouri Ozarks. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, Jul 19, 6:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/19/2018 M74 MPH GREENE MO ASOS
ASOS SGF MEASURED GUST.
&&
TEOLocal storm report, Jul 19, 6:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST REPUBLIC 37.12N 93.48W
07/19/2018 M68 MPH GREENE MO PUBLIC
68 MPH GUST, HAMPTON AND HARRISON, REPUBLIC,
MO - MEASURED.
&&
TEOLocal storm report, Jul 19, 6:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 E UMBER VIEW HEIGHTS 37.62N 93.75W
07/19/2018 CEDAR MO OTHER FEDERAL
AT ABOUT 4 PM TO 4:15 PM AT STOCKTON STATE
PARK. THE MARINA WAS HEAVILY DAMAGED.
&&
TEOLocal storm report, Jul 19, 6:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM TSTM WND DMG 1 NW CAMDENTON 38.02N 92.75W
07/19/2018 CAMDEN MO PUBLIC
MULTIPLE TREES DOWNED OFF OF DOGWOOD DR IN
CAMDENTON. TIME ESTIMATED BY RADAR.
0312 PM TSTM WND DMG LOWRY CITY 38.15N 93.72W
07/19/2018 ST. CLAIR MO LAW ENFORCEMENT
REPORTS OF NUMEROUS TREES DOWN AND UPROOTED,
AS WELL AS MULTIPLE POWER OUTAGES. WIND GUST
ESTIMATES OF UP TO 70 MPH.
0330 PM TSTM WND DMG 2 SSW OSCEOLA 38.02N 93.72W
07/19/2018 ST. CLAIR MO LAW ENFORCEMENT
MISSOURI 82 IS CLOSED ONE HALF MILE WEST OF
ROUTE W DUE TO A POWER LINE ACROSS THE
ROADWAY.
0340 PM TSTM WND DMG COLLINS 37.89N 93.62W
07/19/2018 ST. CLAIR MO LAW ENFORCEMENT
NUMEROUS TREES DOWN AND POWER OUTAGES.
0341 PM TSTM WND DMG 5 W COLLINS 37.90N 93.71W
07/19/2018 ST. CLAIR MO LAW ENFORCEMENT
TREES UPROOTED AND LAYING IN DIFFERENT
DIRECTIONS AT THE INTERSECTION OF US 54 AND
HIGHWAY J. DELAYED REPORT. TIME BASED OFF OF
RADAR.
0348 PM TSTM WND DMG HUMANSVILLE 37.80N 93.57W
07/19/2018 POLK MO FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTING TREES DOWN IN
HUMANSVILLE. VIA HAM OPERATOR.
0400 PM TSTM WND DMG 3 E UMBER VIEW HEIGHTS 37.62N 93.75W
07/19/2018 CEDAR MO OTHER FEDERAL
AT ABOUT 4 PM TO 4:15 PM AT STOCKTON STATE
PARK. THE MARINA WAS HEAVILY DAMAGED.
0428 PM TSTM WND GST 2 NE EL DORADO SPRINGS 37.90N 93.99W
07/19/2018 M55 MPH CEDAR MO MESONET
MESONET STATION WKTM7, 2 NE EL DORADO
SPRINGS.
0528 PM TSTM WND GST 2 NE EL DORADO SPRINGS 37.90N 93.99W
07/19/2018 M56 MPH CEDAR MO MESONET
MESONET STATION WKTM7, 2 NE EL DORADO
SPRINGS.
0554 PM TSTM WND DMG GREENFIELD 37.42N 93.84W
07/19/2018 DADE MO FIRE DEPT/RESCUE
MULTIPLE TREES DOWN THROUGHOUT DADE COUNTY.
0610 PM TSTM WND DMG BOIS D'ARC 37.26N 93.51W
07/19/2018 GREENE MO LAW ENFORCEMENT
TREES DOWN IN THE AREA.
0616 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/19/2018 M62 MPH GREENE MO ASOS
MEASURED AT SGF AIRPORT ASOS.
0620 PM TSTM WND DMG ASH GROVE 37.32N 93.58W
07/19/2018 GREENE MO EMERGENCY MNGR
REPORTS OF POWER LINES DOWN IN ASH GROVE
AREA NEAR LAWRENCE 1240/LAWRENCE 2020.
0622 PM TSTM WND GST REPUBLIC 37.12N 93.48W
07/19/2018 M68 MPH GREENE MO PUBLIC
68 MPH GUST, HAMPTON AND HARRISON, REPUBLIC,
MO - MEASURED.
0623 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/19/2018 M74 MPH GREENE MO ASOS
ASOS SGF MEASURED GUST.
&&Local storm report, Jul 19, 6:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG MOUNT VERNON 37.10N 93.82W
07/19/2018 LAWRENCE MO EMERGENCY MNGR
DOWNED POWER LINES / TREES DOWN IN LAWRENCE
COUNTY INCLUDING AREAS NEAR SARCOXIE, STOTTS
CITY, MT VERNON, NORTH OF AURORA.
&&
TEOLocal storm report, Jul 19, 6:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG SARCOXIE 37.07N 94.12W
07/19/2018 JASPER MO EMERGENCY MNGR
DOWNED POWER LINES / TREES DOWN IN LAWRENCE
COUNTY INCLUDING AREAS NEAR SARCOXIE, STOTTS
CITY, MT VERNON, NORTH OF AURORA.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:48 PM CDT | Areal Flood Advisory | SGF | Laclede | 6 hr |
| Jul 18, 11:52 PM CDT | Areal Flood Advisory | SGF | Oregon | 9 hr |
| Jul 19, 10:58 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 62 min |
| Jul 19, 11:55 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 65 min |
| Jul 19, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 54 min |
| Jul 19, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 67 min |
| Jul 19, 3:37 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 29 min |
| Jul 19, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 60 min |
| Jul 19, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 62 min |
| Jul 19, 5:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 54 min |
| Jul 19, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Greene, Jasper, Lawrence and 2 more | 45 min |
| Jul 19, 6:07 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Webster | 38 min |
| Jul 19, 6:32 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 58 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.